Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on coherent rings of dimension two


Author: Yi Cai Zhao
Journal: Proc. Amer. Math. Soc. 115 (1992), 935-937
MSC: Primary 13C15; Secondary 13D05
MathSciNet review: 1086586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a commutative coherent domain cannot have Ng dimension 2 and a commutative coherent regular ring of Ng dimension 2 cannot have finite indecomposable decomposition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15, 13D05

Retrieve articles in all journals with MSC: 13C15, 13D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086586-0
PII: S 0002-9939(1992)1086586-0
Article copyright: © Copyright 1992 American Mathematical Society